# SDR 97ZZZX4122

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Spring Assy
- Part number: 900C3010081101
- Condition: Binding
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC CONTROL - COCKPIT DEFECT.  FORE AND AFT STIFF.  MANUFACTURING PROBLEM ACKNOWLEDGED BY MDHS.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.
